# SDR C1HA200796003

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65258152
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN AT RT BS 1170 IS DAMAGED AND CORRODED BEYOND LIMITS.  DRILLED NEW PAN PN 65-25815-2 AND INSTALLED PAN IAW B727 MM 51-30-*2 FIG 1 AND 15.  LEAKED CHECK OK PER B727 MM 38-32-11.
